Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243856] of Jonathan C. Mattingly

Papers Published

  1. Mattingly, JC; Sinai, YG, An elementary proof of the existence and uniqueness theorem for the Navier-Stokes equations, Communications in Contemporary Mathematics, vol. 1 no. 4 (1999), pp. 497-516 [MR2000j:35226], [repository]
    (last updated on 2017/12/13)

    Abstract:
    The purpose of this paper is to show that some results concerning solutions of the Navier-Stokes systems can be proven by purely elementary methods using imagery from Dynamical Systems.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320